# SDR ABXA2014021220

- Difficulty date: February 12, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 53,140 hours, 42,315 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: 114T22006
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NOSE BEAM FORMER IS CRACKED AT THE NR 8 SLAT INBD AUXILIARY TRACK INBD SIDE.  REMOVED DAMAGED NOSE FORMER & INSTALLED NON-NOSE FORMER IAW SRM 51-40-02.  SDR INFO CRACKED .750 INCHES, PN 114T2200-6, SN NSN, PART NAME FORMER, NOSE BEAM, LOCATION OSS 437 RT.  ACFT WAS GROUNDED.
